# SDR COMA0860388

- Difficulty date: September 14, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 0837
- Condition: Failed
- Location: Mlg
- Part time: 11,705 hours, 10,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LANDING GEAR WOULD NOT RETRACT, WITH IB A SKID AND P-BRAKE CAUTION MSG`S.  EMERGENCY DECLARED A/C RETURNED BACK AND LANDED SAFELY.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE. (K)
